Works matching DE "GRAPHIC algebra"
Results: 105
Analysis of a novel preconditioner for a class of p-level lower rank extracted systems.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 6, p. 437, doi. 10.1002/nla.468
- By:
- Publication type:
- Article
SXC control chart.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2006, v. 30, n. 5/6, p. 444, doi. 10.1007/s00170-005-0080-3
- By:
- Publication type:
- Article
Enumerative Properties of Rooted Circuit Maps.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 4, p. 513, doi. 10.1007/s00373-010-0937-6
- By:
- Publication type:
- Article
Stable valued fields.
- Published in:
- Algebra & Logic, 2007, v. 46, n. 6, p. 385, doi. 10.1007/s10469-007-0038-7
- By:
- Publication type:
- Article
SEPARATELY CONTINUOUS FUNCTIONS WITH CLOSED GRAPHS.
- Published in:
- Real Analysis Exchange, 2004, v. 30, n. 1, p. 23
- By:
- Publication type:
- Article
A COMMENT ON ESTIMATING A STRUCTURAL EQUATION IN A LARGE SYSTEM.
- Published in:
- Econometrica, 1972, v. 40, n. 5, p. 907, doi. 10.2307/1912079
- By:
- Publication type:
- Article
A NOTE ON RELATIVE PSEUDOCOMPACTNESS IN THE CATEGORY OF FRAMES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2013, v. 87, n. 1, p. 120, doi. 10.1017/S000497271200024X
- By:
- Publication type:
- Article
Hoste’s Conjecture and Roots of Link Polynomials.
- Published in:
- Annals of Combinatorics, 2018, v. 22, n. 2, p. 393, doi. 10.1007/s00026-018-0389-x
- By:
- Publication type:
- Article
On the Valuations of the Near Polygon Hn.
- Published in:
- Annals of Combinatorics, 2018, v. 22, n. 2, p. 255, doi. 10.1007/s00026-018-0383-3
- By:
- Publication type:
- Article
A Novel Intra-Class Distance-Based Signature Identification Algorithm Using Weighted Gabor Features and Dynamic Characteristics.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2013, v. 38, n. 11, p. 3019, doi. 10.1007/s13369-012-0455-3
- By:
- Publication type:
- Article
A UNIFIED FRAMEWORK FOR INCOMPRESSIBLE AND COMPRESSIBLE FLUID FLOWS
- Published in:
- Journal of Hydrodynamics, 2006, v. 18, n. 3, p. 113, doi. 10.1016/S1001-6058(06)60040-1
- By:
- Publication type:
- Article
Centering in Hierarchical Linear Modeling.
- Published in:
- Communication Methods & Measures, 2008, v. 2, n. 4, p. 227, doi. 10.1080/19312450802310466
- By:
- Publication type:
- Article
Existence of large solutions of a class of quasilinear elliptic equations with singular boundary.
- Published in:
- Acta Mathematica Hungarica, 2010, v. 129, n. 1/2, p. 81, doi. 10.1007/s10474-010-9230-7
- By:
- Publication type:
- Article
Higher Hochschild Homology, Topological Chiral Homology and Factorization Algebras.
- Published in:
- Communications in Mathematical Physics, 2014, v. 326, n. 3, p. 635, doi. 10.1007/s00220-014-1889-0
- By:
- Publication type:
- Article
PROBLEMS.
- Published in:
- Mathematics Magazine, 2004, v. 77, n. 5, p. 396, doi. 10.1080/0025570X.2004.11953291
- By:
- Publication type:
- Article
Which Way Did You Say That Bicycle Went?
- Published in:
- Mathematics Magazine, 2004, v. 77, n. 5, p. 357, doi. 10.1080/0025570X.2004.11953280
- By:
- Publication type:
- Article
On the Laplacian spectra of graphs with pockets.
- Published in:
- Linear & Multilinear Algebra, 2008, v. 56, n. 5, p. 481, doi. 10.1080/03081080600906463
- By:
- Publication type:
- Article
Retarded regular graphs are regular or semiregular.
- Published in:
- Linear & Multilinear Algebra, 2008, v. 56, n. 5, p. 507, doi. 10.1080/03081080701365759
- By:
- Publication type:
- Article
A graph and its complement with specified spectral properties.
- Published in:
- Linear & Multilinear Algebra, 2003, v. 51, n. 4, p. 405
- By:
- Publication type:
- Article
On the Laplacian Eigenvalues of Signed Graphs.
- Published in:
- Linear & Multilinear Algebra, 2003, v. 51, n. 1, p. 21, doi. 10.1080/0308108031000053611
- By:
- Publication type:
- Article
‘CHASING’ THE DIAGRAM—THE USE OF VISUALIZATIONS IN ALGEBRAIC REASONING.
- Published in:
- Review of Symbolic Logic, 2017, v. 10, n. 1, p. 158, doi. 10.1017/S1755020316000277
- By:
- Publication type:
- Article
Semiclassical analysis of generic codimension 3 crossings.
- Published in:
- IMRN: International Mathematics Research Notices, 2004, v. 2004, n. 45, p. 2391, doi. 10.1155/S1073792804133175
- By:
- Publication type:
- Article
Discrete Painlevé equations, orthogonal polynomials on the unit circle, and N-recurrences for averages over U(N) —PIII′ and PV τ-functions.
- Published in:
- IMRN: International Mathematics Research Notices, 2004, v. 2004, n. 4, p. 159, doi. 10.1155/S1073792804131553
- By:
- Publication type:
- Article
Torsion points on Fermat Jacobians.
- Published in:
- IMRN: International Mathematics Research Notices, 1997, v. 1997, n. 2, p. 57, doi. 10.1155/S1073792897000044
- By:
- Publication type:
- Article
Torsion points on an algebraic subset of an afine torus.
- Published in:
- IMRN: International Mathematics Research Notices, 1996, v. 1996, n. 19, p. 953, doi. 10.1155/S1073792896000591
- By:
- Publication type:
- Article
ALGEBRAIC QUESTIONS.
- Published in:
- Journal of Education, 1890, v. 31, n. 5, p. 71
- By:
- Publication type:
- Article
THE COZERO-DIVISOR GRAPH RELATIVE TO FINITELY GENERATED MODULES.
- Published in:
- Miskolc Mathematical Notes, 2013, v. 14, n. 3, p. 749, doi. 10.18514/MMN.2013.762
- By:
- Publication type:
- Article
Open Alliance in Graphs.
- Published in:
- International Journal of Mathematical Combinatorics, 2010, v. 2, p. 15
- By:
- Publication type:
- Article
ENUMERATING SET PARTITIONS BY THE NUMBER OF POSITIONS BETWEEN ADJACENT OCCURRENCES OF A LETTER.
- Published in:
- Applicable Analysis & Discrete Mathematics, 2010, v. 4, n. 2, p. 284, doi. 10.2298/AADM100425019M
- By:
- Publication type:
- Article
ON FUNCTIONS OF ARAKAWA AND KANEKO AND MULTIPLE ZETA VALUES.
- Published in:
- Applicable Analysis & Discrete Mathematics, 2010, v. 4, n. 1, p. 45, doi. 10.2298/AADM100126011K
- By:
- Publication type:
- Article
FAMILIES OF OPTIMAL MULTIPOINT METHODS FOR SOLVING NONLINEAR EQUATIONS: A SURVEY.
- Published in:
- Applicable Analysis & Discrete Mathematics, 2010, v. 4, n. 1, p. 1, doi. 10.2298/AADM100217015P
- By:
- Publication type:
- Article
Existence of solutions of the very fast diffusion equation in bounded and unbounded domain.
- Published in:
- Mathematische Annalen, 2007, v. 339, n. 2, p. 395, doi. 10.1007/s00208-007-0119-x
- By:
- Publication type:
- Article
Mixed Convection in a Vertical Porous Channel.
- Published in:
- Transport in Porous Media, 2005, v. 61, n. 3, p. 315, doi. 10.1007/s11242-005-0260-5
- By:
- Publication type:
- Article
Recurrent points and periodic points of graph maps.
- Published in:
- Journal of Computational Analysis & Applications, 2010, v. 12, n. 4, p. 725
- By:
- Publication type:
- Article
EXPLICIT p-ADIC q-EXPANSION FOR THE ALTERNATING SUMS OF POWERS.
- Published in:
- Journal of Computational Analysis & Applications, 2008, v. 10, n. 3, p. 355
- By:
- Publication type:
- Article
A Visual Proof for the Sum of the First n Squares and for the Sum of the First n Factorials of Order Two.
- Published in:
- Mathematical Intelligencer, 2002, v. 24, n. 4, p. 67, doi. 10.1007/BF03025326
- By:
- Publication type:
- Article
OPTIMAL ESTIMATION OF EXECUTIVE COMPENSATION BY LINEAR PROGRAMMING.
- Published in:
- Management Science, 1955, v. 1, n. 2, p. 138, doi. 10.1287/mnsc.1.2.138
- By:
- Publication type:
- Article
GENERALIZATION OF THE CARTESIAN COORDINATES OF THE CYCLOGON CURVE FOR REGULAR POLYGONS OF n SIDES.
- Published in:
- Revista de Matemática de la Universidad del Atlántico, 2020, v. 7, n. 1, p. 1
- By:
- Publication type:
- Article
Plane transformations in a complex setting I: Homotheties-translations.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2006, v. 37, n. 6, p. 726, doi. 10.1080/00207390500064247
- By:
- Publication type:
- Article
MB4T (MATHEMATICS BY AND FOR TEACHERS): PATTERN RULES THAT "LOOK" DIFFER ENT - T HE PERFECT MOTIVATION FOR ALGEBRA TILES.
- Published in:
- Ontario Mathematics Gazette, 2015, v. 53, n. 4, p. 20
- By:
- Publication type:
- Article
IN THE MIDDLE: USING SINGAPORE'S MODEL-DRAWING APPROACH FOR SOLVING WORD PROBLEMS.
- Published in:
- Ontario Mathematics Gazette, 2015, v. 53, n. 4, p. 17
- By:
- Publication type:
- Article
SOLUTION OF THE GENERALIZED KINETIC EQUATION FOR INTERACTING TWO-LEVEL ATOM AND CAVITY FIELD SYSTEM.
- Published in:
- Modern Physics Letters B, 2011, v. 25, n. 16, p. 1417, doi. 10.1142/S0217984911026528
- By:
- Publication type:
- Article
R-groups and the Action of Intertwining Operators in the Nontempered Case.
- Published in:
- IMRN: International Mathematics Research Notices, 2007, v. 2007, p. 1, doi. 10.1093/imrn/rnm059
- By:
- Publication type:
- Article
ℓ-adic Representations Associated to Modular Forms over Imaginary Quadratic Fields.
- Published in:
- IMRN: International Mathematics Research Notices, 2007, v. 2007, p. 1, doi. 10.1093/imrn/rnm113
- By:
- Publication type:
- Article
FORBIDDEN-MINOR CHARACTERIZATION FOR THE CLASS OF COGRAPHIC ELEMENT SPLITTING MATROIDS.
- Published in:
- Discussiones Mathematicae: Graph Theory, 2011, v. 31, n. 3, p. 601
- By:
- Publication type:
- Article
On the periodically evolving orbits in the singly averaged Hill problem.
- Published in:
- Astronomy Letters, 2008, v. 34, n. 4, p. 280, doi. 10.1134/S1063773708040087
- By:
- Publication type:
- Article
A superlinearly convergent projection method for constrained systems of nonlinear equations.
- Published in:
- Journal of Global Optimization, 2009, v. 44, n. 2, p. 283, doi. 10.1007/s10898-008-9324-8
- By:
- Publication type:
- Article
NUMERICAL SOLUTION FOR A FREE SURFACE FLOW OVER MULTIPLE OBSTACLES.
- Published in:
- Electronic Journal of Mathematical Analysis & Applications, 2018, v. 6, n. 1, p. 266
- By:
- Publication type:
- Article
TWO ALGORITHMS FOR LANGUAGES RECOGNIZED BY GRAPH ALGEBRAS.
- Published in:
- International Journal of Computer Mathematics, 2002, v. 79, n. 12, p. 1317
- By:
- Publication type:
- Article
An ant colony algorithm for the pos/neg weighted p-median problem.
- Published in:
- Central European Journal of Operations Research, 2006, v. 14, n. 3, p. 229, doi. 10.1007/s10100-006-0001-z
- By:
- Publication type:
- Article